SMITH & NEPHEW, INC. GII MI IN SLT 3 MO TI CU BL LT; PRSTH,KN,PTLL/FMRTBL,SM-CNSTR,UNCMN,PRS,CTD,PLY/MTL
Back to Search Results |
| Model Number |
71441136 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/30/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, when the cut block was tightened into the tibial guide, the set screw broke leaving the cut block affixed to the guide and not removable until after the case with a punch and a mallet.There was no delay to the case.Replacement required.
Event or Problem Description
It was reported that during surgery, when the cut block was tightened into the tibial guide, the set screw broke leaving the cut block affixed to the guide and not removable until after the case with a punch and a mallet.There was no delay to the case.The broken part was outside of the patient incision, it didn't represent a potential harm to the patient.The surgery was not affected as the tibial guide could still be used during the case just fine.
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states after reviewing the complaint and the results of investigation it was determined that this device breakage doesn't represent a potential impact to the patient, as the broken part it's outside of the patient, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.